# SDR A6WA2018052145837

- Difficulty date: May 19, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 34,811 hours, 33,355 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Guide Plate
- Part number: 601R14116
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B FLAP I/B HINGE ARM I/B FAIRING GUIDE PLATE IS DENTED.
